Hokkaido Mathematical Journal

No.2

OKABE Yasunori,
KMO-Langevin Equation and Fluctuation-Dissipation Theorem (I)
Hokkaido Mathematical Journal, 15 (1986) pp.163-216
OWA Shigeyoshi, AHUJA O. P.,
A class of functions defined by using Hadamard Product
Hokkaido Mathematical Journal, 15 (1986) pp.217-232
TAKAHASHI Yasuji, OKAZAKI Yoshiaki,
Characterizations of subspaces, quotients and subspaces of quotients of Lp
Hokkaido Mathematical Journal, 15 (1986) pp.233-241
KUBOTA Köji,
Microlocal parametrices and propagation of singularities near gliding points for hyperbolic mixed problems I
Hokkaido Mathematical Journal, 15 (1986) pp.243-308
MATSUDA Hiroo,
On n-dimensional Lorentz manifolds admitting an isometry group of dimension $n(n+1)/2+1$ for $n \ge 4$
Hokkaido Mathematical Journal, 15 (1986) pp.309-315